# SDR DALA2015012200684

- Difficulty date: January 20, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 81,859 hours, 12,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL SUPPORT STRAP AT BS 950 KEEL BEAM.  R & R SUPPORT IAW SRM 53-50-12.
